# SDR CA060525006

- Difficulty date: May 25, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-2Q8C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1016-1028
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT BS 1016 AND 1028 FROM STR 15L TO 12L DAMAGED BEYOND LIMITS (DENTED) AND REPAIR IAW CUSTOMER EA.
